I had sex the 13th of December and took Plan B 22 hours later. We used a condom but it slipped off when we were finished and I was just nervous so I took plan B just to be safe. My period was the 5th of December to the 8th. i had spotting after plan b about 5 days after taking it and it lasted for 4 days. A couple days after spotting i had really sore boobs and that lasted about a week to a week and a half. They are not sore anymore and now it is Jan 3rd and I'm waiting for my period to come but I am nervous it's not going to because my boobs are normally always sore a week before my period and this time they aren't. Please help, I really do not want to be pregnant.
You used the wrong emergency contraceptive pill. Plan B will not work if you are already ovulating, which is usually around day 14 of your menstrual cycle (day 1 being the 1st day of your period). Hopefully you will have been in time to delay the ovulation. In future, ask for the 5 day pill, not Plan B, if it's that time of your cycle. It's called Ulipristal Acetate.
To prevent the condom slipping off at the end of sex, he needs to hold the base of it on his penis as he withdraws.
Your period may be late, due to Plan B. That is common. It can take weeks to get your cycle back to normal.
You can do a pregnancy test when you don't start at the normal time, to put your mind at rest.
Sore breasts & any other symptoms that you may get with a period or pregnancy, are normal side effects of Plan B.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2015 • 2 answers
Posted 3 Feb 2017 • 1 answer
Posted 18 Jul 2017 • 1 answer
Posted 26 Feb 2018 • 1 answer
Posted 16 days ago • 1 answer